Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the Alexander polynomials of certain three-component links


Author: Mark E. Kidwell
Journal: Proc. Amer. Math. Soc. 71 (1978), 351-354
MSC: Primary 55A25
MathSciNet review: 0482737
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let L be a three-component link all of whose linking numbers are zero. Write the Alexander polynomial of L as $ \Delta (x,y,z) = (1 - x)(1 - y)(1 - z)f(x,y,z)$. Then the integer $ \vert f(1,1,1)\vert$ is a perfect square.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55A25

Retrieve articles in all journals with MSC: 55A25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1978-0482737-X
PII: S 0002-9939(1978)0482737-X
Keywords: Link, Alexander polynomial, Torres conditions, Seifert surface, Hosokawa matrix
Article copyright: © Copyright 1978 American Mathematical Society